Pacific Journal of Mathematics

Topological algebras with orthogonal Schauder bases.

Taqdir Husain and Saleem Watson

Article information

Pacific J. Math., Volume 91, Number 2 (1980), 339-347.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46H05: General theory of topological algebras
Secondary: 46A35: Summability and bases [See also 46B15]


Husain, Taqdir; Watson, Saleem. Topological algebras with orthogonal Schauder bases. Pacific J. Math. 91 (1980), no. 2, 339--347.

Export citation


  • [1] M. M. Day, Normed Linear Spaces, Academic Press Inc., N. Y., 1962.
  • [2] T. Husain, The open mapping and closed graph theorems in topological vector spaces, Oxford Math. Monographs, 1965.
  • [3] T. Husain and J. Liang, Multiplicative functionals on Frechet algebras with bases, Canad. J. Math., 29 (1977), 270-276.
  • [4] T. Husain and S. Watson, Unconditional orthogonal bases, Proc Amer. Math. Soc. 79 (1980), 539-545.
  • [5] A. E. Michael, Locally mulUplicatively convex topological algebras, Amer. Math. Soc, Memoirs, 11 (1952).
  • [6] P. Procelli, Linear Space of Analytic Functions, Rand McNally, Chicago, 1966.
  • [7] I. Singer, Bases in Banach Spaces I, Springer-Verlag, N. Y. Heidelberg-Berlin, 1970.
  • [8] W. Zelazko, Banach Algebras, Elsevier, Amsterdam, 1973.